Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have panic attacks and PVC. Bystolic helped but was put on Pristiq. Can it be taken together?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Tue, 10 Dec 2013 in Mental Health
Question: Please i need help in this. I have panic attacks and PVC's, maybe one trigger the other. So far the best drug was for me Bystolic 5 mg who my carsiologist gave to me. But i need also to be treated for anxiety so my pshyc put me on Pristiq half tablet daily. And my cardiologist put me on a calcium channel blocker, but it doesnt work and my HR is still high. It was much better on Bystolic. My question is can I take Bystolic and Pristiq together? If possible i think it is the best combination, i am scared with other beta blockers. Thank you.
doctor
Answered by Dr. Srikanth Reddy 22 days later
Brief Answer: Yes you may take Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Pristiq is desvenlafaxine and bystolic is a new beta blocker. Both of them have more or less different mechanism or action and side effect profile. They can be taken together. Infact bystolic will help your panic attacks as well along with thr pvcs. If at all you are concerned about taking the medicines together then there is an option of cognitive behavioural therapy. This therapy is for panic attacks and involves focusing on your thinking patterns and changing them to avoid the panic attacks. They are equally effective as pristiq. Dont worry a lot. I have seen many patients who have had pvcs along wiyh panic attacks and they are mostly doing well. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 1 hour later
Thank you, yes my doctor prescribed them together, and they works.
doctor
Answered by Dr. Srikanth Reddy 8 hours later
Brief Answer: Good to know that you are doing good Detailed Answer: Hello Thanks for letting me know that you are doing good. Wishing you good health, If you are satisfied I request you to kindly close the discussion and rate the answer accordingly Regards Dr. Srikanth Reddy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Desvenlafaxine

doctor1 MD

I forgot to take my 200mg dose of pristiq yesterday morning and by last night, while still unaware of this, began to experience a strange head sensation, as if I was being thrown forward, a lack of balance, a heavy head and felt really low and became very teary. I have taken the correct dose this morning and am wondering when I will feel normal again? Thank you

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no weaning off error/geodon just stopping them cold turkey and starting new drugs the following morning? Is this normal practice or should we be looking out for withdrawal symptoms or interactions of any kind?

doctor1 MD

I have been ok 50 mg Pristiq for two weeks and 2 days. The side effects were building to the point where I would rather be off Pristiq than on it. I stopped cold turkey yesterday morning. I ad my plats dose Monday, two days ago. This day three and I am very ill with nausea, vomiting, dizziness, vertigo, I can hardly walk.n Inam trying to keep up with my fluids. My GI tract is miserable with diahhrea and cramping. Inkeep getting headaches and my head feels like cement. My Pdoc is on vacation until next Monday. My GP said to taper gradually and so did the on call PDoc. Problem is there is no smaller dose than 50 mg to taper too. FDA said not to alternate days on and off. How can Inhelp myself and how long should Inexpect these discontinuation symptoms to last?

doctor1 MD

I have Epilepsy and take 1000 Epilim daily ......have done for years .....I am now on pristiq for depression....I am feeling really tired and my memory is terrible.....I am forgetting things, how to do things and also easily become confused...I have four children and hate feeling like this.....finding it difficult to cope....need help!!

doctor1 MD

I am currently taking Nefazadone for depression and Straterra for ADHD . I am thinking of switching anti-depressants. I'm considering Pristiq . I'm trying to do some research for my doctor to minimize trial and error. Would Pristiq work well with...

doctor1 MD

MY SON IS SWITCHING FROM VENLAFAXINE TO PRISTIQ . He has had 2 days without venlafaxine after 3 days of having both. He is having symptoms of venlafaxine withdrawal including fatiq\gue, lancing pain with eye movement and nausea . Is it a usual to...

doctor1 MD

Dear doctor - does dveniz help with anxiety/panic attacks? What it's dosage and timing and how long does it take to show effect? Is it useful for anticipatory anxiety too?